# SDR AALA006132

- Difficulty date: August 21, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EMERGENCY LIGHT NUDE BULBS IN COCKPIT WILL NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS ON.  REPLACED EMERGENCY LIGHT CHARGING UNIT.  SYSTEM TEST NORMAL.  (M)
